UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Global optimal polynomial approximation for parametric problems in power systems Journal article
Zhou,Yongzhi, Wu,Hao, Gu,Chenghong, Song,Yonghua. Global optimal polynomial approximation for parametric problems in power systems[J]. Journal of Modern Power Systems and Clean Energy, 2018, 7(3), 500-511.
Authors:  Zhou,Yongzhi;  Wu,Hao;  Gu,Chenghong;  Song,Yonghua
Favorite | TC[WOS]:3 TC[Scopus]:5  IF:5.7/5.4 | Submit date:2021/03/09
Galerkin Method  Global Approximation  Load Flow Problems  Optimal Approximation  Parametric Problems  Polynomial Approximation